当前位置:首页 > 科研人员 > 研究员

郝成春

时间:2014-07-30  来源:文本大小:【 |  | 】  【打印
 
 

个人简况 

郝成春 研究员   

办公室:南楼 N915 室

电话:010-8254-1539

电子信箱:hcc AT amss.ac.cn   

研究方向:非线性偏微分方程

个人主页: https://cchao.wordpress.com/   



主要成果:

 

1. 研究了不可压理想磁流体方程等的自由边界问题的适定性
2. 得到了Oberbeck-Boussinesq近似模型的两相流自由界面问题的适定性  
3. 研究了四阶非线性导数Schrödinger方程的适定性

 

 

代表论著:

 

1. (with W. Zhang)  Maximal L^p-L^q regularity for two-phase fluid motion in the linearized Oberbeck-Boussinesq approximation, J. Differential Equations, 322, 101-134, 2022.
2. (with T. Luo)  Well-posedness for the linearized free boundary problem of incompressible ideal magnetohydrodynamics equations,   J. Differential Equations,  299, 542-601, 2021. 
3. (with T. Luo)  Ill-posedness of free boundary problem of the incompressible ideal MHD, Commun. Math. Phys., 376(1), 259–286, 2020. 
4. On the motion of free interface in ideal incompressible MHD, Arch. Rational Mech. Anal., 224(2), 515–553, 2017. 
5. (with D. Wang)  A Priori Estimates for the Free Boundary Problem of Incompressible Neo-Hookean Elastodynamics,  J. Differential Equations, 261(1), 712–737, 2016. 
6. (with T. Luo)  A Priori Estimates for Free Boundary Problem of Incompressible Inviscid Magnetohydrodynamic Flows, Arch. Ration. Mech. Anal., 212(3), 805-847, 2014.  
7. (with H. Li) Well-posedness for a multi-dimensional viscous gas-liquid two-phase flow model, SIAM J. Math. Anal., 44(3), 1304–1332, 2012. 
8. (with B. X. Wang, Z. H. Huo, Z. H. Guo) Harmonic analysis method for nonlinear evolution equations,I, World Scientific Pub Co Inc, 2011. (Book) 
9. (with H.-L.Li) Global existence for compressible Navier-Stokes-Poisson equations in three and higher dimensions, Journal of Differential Equations,246, 4791-4812, 2009.
10. (with L. Hsiao and B. X. Wang) Wellposedness of Cauchy problem for the fourth order nonlinear Schrödinger equations in multi-dimensional spaces, Journal of Mathematical Analysis and Applications, 328(1), 58-83, 2007.  
11. (with B. X. Wang and H. Hudzik) Energy scattering for the nonlinear Schrödinger equations with exponential growth in lower spatial dimensions, Journal of Differential Equations, 228(1), 311-338, 2006.  
12. (with L. Hsiao and B. X. Wang) Wellposedness for the fourth order nonlinear Schrödinger equations, Journal of Mathematical Analysis and Applications, 320(1), 246-265, 2006.  
13. (with L. Hsiao and H.-L. Li) Modified Scattering for Bipolar Nonlinear Schrödinger-Poisson Equations, Mathematical Models & Methods in Applied Sciences, 14(10), 1481-1494, 2004.  
附件
相关文档

维多利亚老品牌76696vic|首頁(欢迎你)